Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 1, Pages 123–135 (Mi zvmmf911)  

Construction of approximate solutions to initial value problems with a parameter based on Padé approximations and asymptotic expansions

N. P. Belyaevaa, M. G. Dmitrievb

a Program Systems Institute of RAS, Pereslavl'-Zalesskii, Yaroslavskaya obl.
b Russian State Social University, Moscow

Full text: PDF file (1501 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:1, 112–124

Bibliographic databases:
UDC: 519.624.2
MSC: Primary 65L05; Secondary 34E05, 34E15
Received: 11.01.2000
Revised: 16.05.2003

Citation: N. P. Belyaeva, M. G. Dmitriev, “Construction of approximate solutions to initial value problems with a parameter based on Padé approximations and asymptotic expansions”, Zh. Vychisl. Mat. Mat. Fiz., 44:1 (2004), 123–135; Comput. Math. Math. Phys., 44:1 (2004), 112–124

Citation in format AMSBIB
\Bibitem{BelDmi04}
\by N.~P.~Belyaeva, M.~G.~Dmitriev
\paper Construction of approximate solutions to initial value problems with a parameter based on Pad\' e approximations and asymptotic expansions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 1
\pages 123--135
\mathnet{http://mi.mathnet.ru/zvmmf911}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058209}
\zmath{https://zbmath.org/?q=an:1078.65062}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 1
\pages 112--124


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf911
  • http://mi.mathnet.ru/eng/zvmmf/v44/i1/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:282
    Full text:84
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021